I am going on my fourth shot of xolair and every time I have received the shot I wake up the next morning and my face and hands are swollen,I'm bloated and my tongue is raw?! Has anyone had any side effects like these after getting the shot?
I've been on Xolair for almost 2 years and I can honestly say it's changed my life dramatically. I get 3 injections bi-weekly and the effects I've had is that my severe dermatitis is well under control for the first time in decades. I have moderate asthma but severe atopic dermatitis and Xolair has given me my life back. I haven't experienced any swelling or bloated feelings at all.
- Xolair Information for Consumers
- Xolair Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xolair (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Dec 2015 • 0 answers
Posted 26 Mar 2016 • 1 answer
Posted 15 Nov 2016 • 1 answer
Posted 20 Dec 2016 • 1 answer
Posted 28 Jun 2017 • 0 answers